# SDR FDEA202107061690

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71703
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT FLOOR WEB FOUND CRACKED AT STATION 1841 X = 5".  WEB REMOVED AND   REPLACED AS PER SRM 51-31-01 VOLUME 2. WEB FABRICATED AS PER DOUGLAS DRAWING   AGA 7170 REVISION: T. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
